Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 9, 2018Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 5:03 PM EDT for Troup County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2018, 5:03 PM EDT (21:03 UTC)
Expired
Aug 9, 2018, 5:30 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Wind
40

County Troup County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WWUS82 KFFC 092103
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT THU AUG 9 2018
 
GAZ066-067-078-092130-
Harris GA-Troup GA-Meriwether GA-
503 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...TROUP AND
WESTERN MERIWETHER COUNTIES UNTIL 530 PM EDT...

At 503 PM EDT...a strong thunderstorm was over LaGrange...moving east
at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Hamilton, Greenville, West Point, Hogansville, Pine
Mountain, Lone Oak, Saint Marks, Mountville, Cannonville, Louise,
Odessadale, Abbottsford, Stovall, Piedmont Heights, Harrisonville,
Hillcrest, Big Springs, Wares Crossroads and Jones Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3302 8521 3319 8509 3317 8508 3318 8505
      3321 8499 3313 8463 3277 8487 3285 8515
      3285 8518 3286 8519
TIME...MOT...LOC 2103Z 284DEG 25KT 3307 8502 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:55 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Aug 9, 2:55 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Thu Aug 9 2018

.SHORT TERM /Tonight through Friday Night/...

Another round of thunderstorm activity is anticipated today as a
shortwave passes over the area this afternoon and into the early
overnight period. Convection has already begun to fire over the area
ahead of a line of thunderstorms moving eastward towards the area
from Alabama. A boundary is draped across the southern portion of
Georgia and is progged to remain stalled across the area throughout
the remainder of the day. Storms have plenty of instability to work
with as values are quite high this afternoon with SBCAPE and MUCAPE
values exceeding 3000 J/kg. As the eastward moving storm system
interacts with the boundary it could provide a focus for enhanced
thunderstorm activity and the potential for development of strong to
severe storms. Gusty winds appear to be the main threat associated
with any severe storms that occur. With high PWATS of 2 inches or
higher across the area, though, it is also possible for stronger
storms to produce locally heavy rain which could lead to some
isolated flooding concerns, particularly in the vicinity of the
boundary in the southern end of the region.

Model guidance is consistent in indicating that the next shortwave
will enter the area late Friday, bringing about enhanced
thunderstorms chances to north and central Georgia once again
starting in the afternoon and lasting into the early overnight
period. Although the timing of these thunderstorms will depend on
the speed of the shortwave, high-end chance to likely PoPs are
nonetheless expected in the afternoon the evening hours Friday.
PWATs will remain high throughout the area on Friday with many
locations in north Georgia in excess of 2 inches and ample
instability will be present, with SBCAPE and MUCAPE values on the
order of 2000-3000 J/kg. Combined with the upper-level support
provided by the shortwave aloft, expect numerous storms to develop
in association with this disturbance. While generally weak flow
aloft suggests that the risk for severe storms should not be
widespread, the high PAWT values indicate that stronger storms could
produce locally heavy rainfall.

Increased precipitation and cloud coverage associated with these
shortwaves will moderate temperatures somewhat, with high
temperatures trending back to near normal values. However, with high
humidity values as a result of the deep moisture in place over the
area, maximum heat index values could still be on the high side and
even exceed 100 across the southern tier of the CWA.

King

.LONG TERM /Saturday through Thursday/...

The long term period begins with a trough over the eastern US and a
shortwave just to our north, centered just south of the Ohio Valley
into Tennessee and Alabama. The shortwave will continue to exit
the area on Saturday potentially mixing in some slightly drier air
for Saturday afternoon so pops are just slightly lower, but still
in the chance category. Further to the north, a deepening trough
will become a cutoff low centered over the Ohio Valley by Sunday
afternoon (early Sunday for the ECMWF, Sunday afternoon for the
GFS). Regardless, pieces of energy will continue to round the base
of the trough and push into our area helping to provide a focus
for showers and thunderstorms across the area on Sunday through at
least through late on Monday. Similar to most days, strong to
isolated severe storms will be possible with the primary threats
being heavy rain, strong winds, and frequent lightning.

For late Monday/Tuesday, the low will weaken and kick out to the
northeast pushing a cold front through the area by Tuesday. As a
result, pops for Tuesday/Wednesday are in the slight chance range
across much of the area. Differences exist between the models as to
how dry the air filtering in behind the front will be, with the GFS
being the driest. Will continue to monitor trends as pops will
continue to be adjusted. Pops increase again for Thursday afternoon
as another shortwave works its way towards the area.

Temperatures through the extended will be near average with highs in
the upper 80s to lower 90s and lows in the upper 60s and low to mid
70s.

Reaves

&&

.AVIATION...
18Z Update...
Organized TSRA is once again expected to develop and move west to
east across the area late this afternoon and into the evening,
requiring a TEMPO for all TAF sites. Scattered convection is
already developing across the region, which necessitated moving
TEMPO group forward to 19Z for most sites. Most significant
thunderstorm activity looks to impact the metro TAF sites at
around 19-21Z. Numerous showers and thunderstorms are again
expected in the afternoon and evening Friday. Mainly VFR cigs at
035-050 are expected during the afternoon today and Friday
although some MVFR cigs around 025 could be observed with
thunderstorms. Winds expected to be W and less than 10 kts through
the period, with the exception of gusts associated with any
thunderstorms that occur.

//ATL Confidence...18Z Update...
Medium confidence on the timing and location of convection.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  89 /  60  50  40  40
Atlanta         73  88  72  87 /  60  60  40  40
Blairsville     66  82  65  82 /  60  70  40  50
Cartersville    70  86  69  87 /  60  60  30  40
Columbus        74  91  73  90 /  50  60  30  30
Gainesville     71  86  70  86 /  60  60  30  50
Macon           73  92  73  90 /  60  40  20  40
Rome            71  86  69  88 /  60  60  30  40
Peachtree City  72  89  71  88 /  60  60  40  40
Vidalia         75  93  75  92 /  40  30  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 9, 4:29 PM EDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
429 PM EDT Thu Aug 9 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
429 PM EDT Thu Aug 9 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered to numerous thunderstorms are expected through this
afternoon and evening, especially over western Georgia and
increase in coverage as they move east during the late afternoon
and evening. Some storms could be strong to severe with damaging
winds, frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 9, 4:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 NE MOUNTAIN PARK      33.86N  84.10W
08/09/2018                   GWINNETT           GA   EMERGENCY MNGR

            ONE TREE DOWN ON POWERLINES AT OLEANDER DRIVE AND FIVE
            FORKS TRICKUM.

&&

EVENT NUMBER FFC1800812

NLISTEMAA
Special weather statement, Aug 9, 4:41 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT THU AUG 9 2018

GAZ006>008-013>015-092130-
Gilmer GA-Dawson GA-Union GA-Pickens GA-Lumpkin GA-Fannin GA-
441 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...DAWSON...WESTERN
UNION...PICKENS...WESTERN LUMPKIN AND FANNIN COUNTIES UNTIL 530 PM
EDT...

At 441 PM EDT...a line of strong thunderstorms was along a line
extending from near Copperhill to near Jasper...and moving east at 25
mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jasper, Dawsonville, Ellijay, Blue Ridge, Nelson, East Ellijay,
Morganton, Talking Rock, Suches, Dougherty, Amicalola Falls State
Park, Jones Mill, Jones Creek, Fausett Lake, Pisgah, Mineral Bluff,
Talmadge, Cherry Log, Tate and Stover Creek Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8397 3437 8405 3440 8458 3441 8458
      3441 8462 3499 8456
TIME...MOT...LOC 2041Z 284DEG 20KT 3499 8443 3442 8445

WIND...50MPH
Special weather statement, Aug 9, 4:54 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
454 PM EDT THU AUG 9 2018

GAZ070>072-081-082-092145-
Lamar GA-Monroe GA-Bibb GA-Crawford GA-Jones GA-
454 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE...
BIBB...NORTHEASTERN CRAWFORD AND JONES COUNTIES UNTIL 545 PM EDT...

At 454 PM EDT...a line of strong thunderstorms was along a line
extending from near Wayside to near Culloden...and moving south at 20
mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Macon, Forsyth, Gray, Roberta, Payne, Culloden, Payne City, Postell,
Lake Tobesofkee, Bradley, Wayside, Griswoldville, Round Oak,
Russellville, Wesleyan, Skipperton, Arkwright, Horns, Bolingbroke and
Dames Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3262 8407 3263 8407 3263 8406 3264 8407
      3297 8412 3315 8358 3288 8344 3285 8351
      3283 8350 3273 8369
TIME...MOT...LOC 2054Z 349DEG 18KT 3306 8365 3288 8406

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 5:00 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT THU AUG 9 2018

GAZ085-086-098-092130-
Emanuel GA-Treutlen GA-Johnson GA-
500 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL...NORTHEASTERN TREUTLEN
AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 530 PM EDT...

At 500 PM EDT...a strong thunderstorm was over Scott, or 11 miles
southeast of Wrightsville...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Swainsboro, Twin City, Adrian, Stillmore, Oak Park, Nunez, Covena,
Orianna, Norristown, Norristown Junction, Meeks, Lexsy, Blackville,
George L Smith State Park and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8212 3252 8215 3248 8218 3242 8219
      3235 8225 3247 8265 3250 8264 3250 8265
      3252 8265 3252 8267 3253 8267 3266 8263
      3259 8210
TIME...MOT...LOC 2100Z 284DEG 25KT 3258 8264

HAIL...0.25IN
WIND...50MPH
Local storm report, Aug 9, 5:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT THU AUG 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 ESE TALMADGE          34.42N  84.53W
08/09/2018                   PICKENS            GA   TRAINED SPOTTER

            CALLER REPORTED A TREE DOWN OVER POWERLINES IN SW
            PICKENS COUNTY WITH THE THUNDERSTORM OUTFLOW

&&

EVENT NUMBER FFC1800813

THIEM
Special weather statement, Aug 9, 5:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT THU AUG 9 2018

GAZ066-067-078-092130-
Harris GA-Troup GA-Meriwether GA-
503 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...TROUP AND
WESTERN MERIWETHER COUNTIES UNTIL 530 PM EDT...

At 503 PM EDT...a strong thunderstorm was over LaGrange...moving east
at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
LaGrange, Hamilton, Greenville, West Point, Hogansville, Pine
Mountain, Lone Oak, Saint Marks, Mountville, Cannonville, Louise,
Odessadale, Abbottsford, Stovall, Piedmont Heights, Harrisonville,
Hillcrest, Big Springs, Wares Crossroads and Jones Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3302 8521 3319 8509 3317 8508 3318 8505
      3321 8499 3313 8463 3277 8487 3285 8515
      3285 8518 3286 8519
TIME...MOT...LOC 2103Z 284DEG 25KT 3307 8502

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSpecial Weather StatementFFCJones28 min
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 8, 8:08 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min
Aug 8, 8:14 PM EDTSevere Thunderstorm WarningFFCHarris31 min
Aug 8, 8:23 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 8, 8:35 PM EDTSpecial Weather StatementFFCCarroll, Haralson25 min
Aug 8, 8:38 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 8, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 8, 9:04 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 8, 9:12 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 8, 9:16 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 8, 9:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 8, 9:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 8, 9:45 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Aug 8, 9:46 PM EDTSpecial Weather StatementFFCTaylor44 min
Aug 8, 9:58 PM EDTSpecial Weather StatementFFCMeriwether, Troup17 min
Aug 8, 10:00 PM EDTSpecial Weather StatementFFCHouston30 min
Aug 8, 10:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Aug 8, 10:12 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more48 min
Aug 8, 10:14 PM EDTSpecial Weather StatementFFCGlascock46 min
Aug 8, 10:19 PM EDTSpecial Weather StatementFFCHancock41 min
Aug 8, 10:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 8, 10:58 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 8, 11:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
Aug 8, 11:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Aug 9, 12:13 AM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 9, 12:42 AM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 9, 12:36 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 1:12 PM EDTSpecial Weather StatementFFCJones33 min
Aug 9, 1:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 9, 1:36 PM EDTSpecial Weather StatementFFCBibb24 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCCoweta25 min
Aug 9, 1:56 PM EDTSpecial Weather StatementFFCBleckley, Pulaski34 min
Aug 9, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Bibb31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCToombs32 min
Aug 9, 2:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 9, 2:30 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson45 min
Aug 9, 2:33 PM EDTSpecial Weather StatementFFCDade42 min
Aug 9, 2:37 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk38 min
Aug 9, 2:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski37 min
Aug 9, 2:51 PM EDTSpecial Weather StatementFFCButts24 min
Aug 9, 2:56 PM EDTSpecial Weather StatementFFCHaralson49 min
Aug 9, 3:04 PM EDTSpecial Weather StatementFFCClayton26 min
Aug 9, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 9, 3:16 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield44 min
Aug 9, 3:18 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCMontgomery, Toombs26 min
Aug 9, 3:21 PM EDTSpecial Weather StatementFFCRockdale39 min
Aug 9, 3:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale26 min
Aug 9, 3:46 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler29 min
Aug 9, 3:51 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Coweta, Douglas, Heard, Paulding39 min
Aug 9, 3:56 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens49 min
Aug 9, 3:57 PM EDTSpecial Weather StatementFFCGreene33 min
Aug 9, 4:06 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson39 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton37 min
Aug 9, 4:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 9, 4:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton43 min
Aug 9, 4:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen27 min
Aug 9, 4:36 PM EDTSpecial Weather StatementFFCGreene, Taliaferro39 min
Aug 9, 4:41 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens49 min
Aug 9, 4:54 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe51 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Forsyth, Gwinnett, Rockdale52 min
Aug 9, 5:16 PM EDTSpecial Weather StatementFFCJenkins29 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 9, 5:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 9, 5:34 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 9, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson25 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 9, 5:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson34 min
Aug 9, 6:16 PM EDTSpecial Weather StatementFFCTalbot, Upson29 min
Aug 9, 6:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 9, 6:25 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Pulaski50 min
Aug 9, 6:27 PM EDTSpecial Weather StatementFFCMadison33 min
Aug 9, 6:51 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor39 min
Aug 9, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Pulaski52 min
Aug 9, 7:33 PM EDTFlash Flood WarningFFCHouston, Peach3 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.